American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(01\-02) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Avraham Bourla. Symmetry in the sequence of approximation coefficients. Proc. Amer. Math. Soc. 141 (2013) 3681-3688.
Abstract, references, and article information
View Article: PDF

[2] Alexander Lubotzky. Expander graphs in pure and applied mathematics. Bull. Amer. Math. Soc. 49 (2012) 113-162. MR 2869010.
Abstract, references, and article information
View Article: PDF

[3] David Eisenbud. Syzygies, degrees, and choices from a life in mathematics. Retiring Presidential Address. Bull. Amer. Math. Soc. 44 (2007) 331-359. MR 2318155.
Abstract, references, and article information
View Article: PDF

[4] Dr. L. E. J. Brouwer. Intuitionism and formalism. Bull. Amer. Math. Soc. 37 (2000) 55 - 64.
Abstract, references, and article information
View Article: PDF

[5] George W. Whitehead. Fifty years of homotopy theory. Bull. Amer. Math. Soc. 8 (1983) 1-29. MR 682818.
Abstract, references, and article information
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1